# SDR DALA2023082506934

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2932684) CORROSION AT AFT CARGO RH ZEE CHANNEL HAS CORROSION IN MULTIPLE PLACES FROM STA727 - STA767 RBL20 WL 160. REMOVED AND REPLACED AFT CARGO R/H ZEE CHANNEL STA 727-767 RBL 20 WL 160. REPAIR SPLICES INSTALLED AT STAS 727C+7, 727D+4, AND 727I+4 IAW B73 SRM 53-00-53-2R-5, B737 SRM 51-40-02-0G-0, AND DWG #146A7500.
